The cauchy problem for a nonlinear degenerate parabolic system in non–divergence form

Mersaid Aripov, Alisher S. Matyakubov, Bunyod Kh Imomnazarov

Research output: Contribution to journalArticlepeer-review

Abstract

We deal with degenerate quasilinear parabolic systems in the non-divergence form under positive initial conditions. An asymptotic behavior of self-similar solutions in the case of slow diffusion is established. Depending on values of the numerical parameters and the initial value, the existence of the global solutions of the Cauchy problem is proved. In addition, the asymptotic representation of the solution is obtained.

Original languageEnglish
Pages (from-to)27-38
Number of pages12
JournalMathematical Notes of NEFU
Volume27
Issue number3
DOIs
Publication statusPublished - 2020

OECD FOS+WOS

  • 1.02 COMPUTER AND INFORMATION SCIENCES
  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'The cauchy problem for a nonlinear degenerate parabolic system in non–divergence form'. Together they form a unique fingerprint.

Cite this